# SDR DALA2015090705486

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE LOWER EDGE CORRODED.  REMOVED CORROSION IAW SRM 52-10-02, FIG 101 100 PERCENT EXFOLIATED FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DETAIL XII ALLOWABLE DAMAGE 1, PAGE 107.  R & R R-1 DOOR LOWER GATE IAW AMM 52-11-38-404-009, OPS CHECK GOOD.
